CSpace
带有分布时滞带菌者的疾病模型行波解
林国建
2007
Source Publication应用数学学报
ISSN0254-3079
Volume030Issue:004Pages:644
Abstract对于带有分布时滞带菌者的疾病模型,当分布时滞核是一般的Γ分布时滞核时,通过线性链技巧和几何奇异扰动理论,本文证明带菌者的疾病模型行波解存在性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50086
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林国建. 带有分布时滞带菌者的疾病模型行波解[J]. 应用数学学报,2007,030(004):644.
APA 林国建.(2007).带有分布时滞带菌者的疾病模型行波解.应用数学学报,030(004),644.
MLA 林国建."带有分布时滞带菌者的疾病模型行波解".应用数学学报 030.004(2007):644.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林国建]'s Articles
Baidu academic
Similar articles in Baidu academic
[林国建]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林国建]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.